MDJunction - People Helping People
 
Ask a Question
04/12/2012 08:15 AM

Struggling alot with stress, anxiety and panic

Peace4Rach
Peace4Rach  
Posts: 9124
VIP Member

Hi everyone, I joined the group again because I have occaisional panic attacks that have increased past month or so. I've always had anxiety, a generalized anxiety but certain things I tend to panic about. Lately, I am totally overwhelmed with my life. I have a part-time business I started a year ago and it grew so fast, I feel I'm can't ever catch up on things I need to do. I also have my kids to think about and I can't even devote my time to their homework and other things. I can't go food shopping without a panic attack. I get up every morning and I dread the day. I am very anxious and I usually wind up taken a Xanax or two to sleep it off. I just don't feel as productive as normal people do without anxiety. I just about manage to get myself to work in the afternoon/evenings, make sure kids are get to school and there is food in the house. It's all a bare minimum of what needs to be done. I hate that I rely on Xanax to get through my days. I know I'm addicted and it's hard trying to wean off this drug. It's just hard to wake up and feel ok about each day and life in general. Rachele
Reply

04/12/2012 08:30 AM
kildare56
kildare56  
Posts: 4380
Group Leader
I'm an Advocate

Rachele, may I ask why you feel you have to discontinue Xanax? If it helps you, what is the issue? If you think you must, please do it under the supervision of a doctor. We actually do care here.

04/12/2012 08:47 AM
dcdenise
dcdenise  
Posts: 39
Member

Hi Peace4Rach,

Great advice from Kildare56. I was diagnosed with panic/anxiety order when I was 27 and was put on Klonopin. I am now 51 and I still take it every day to keep my anxiety and panic to a minimum and so that I am able to function on a daily basis. I too struggled with relying on medication until I was convinced that what I have is a chemical imbalance. I will more than likely be on it for the rest of my life and I'm ok with that. As Kildare56 stated, you should see a doctor if you're not already. I am lucky in that I live in an area that has many resources for this problem. I am with a clinic that specializes in panic and anxiety. I get my meds there and I am monitored about every 3 months, plus I see a therapist there occasionally. They are associated with a very prestigious hospital here and I am so happy to have found them. Maybe you could look for something like that in your area. I know you said that you are very busy, but you need to make time for this and get to a point where you are comfortable. I always used different reasons for not getting help, like not having time and guess what happen? I lost everything anyway. So try to nip it in the bud now.

Best of luck to you

Denise


04/12/2012 10:12 AM
kildare56
kildare56  
Posts: 4380
Group Leader
I'm an Advocate

Shocked Thank you so much for that post. You said something I should have said months ago. The role of chemical imbalances needs more press here. Thanks for that!

04/12/2012 10:17 AM
frog44
Posts: 2370
Senior Member

Rachele, I too am on Klonopin and have been for years. I just accept the fact that i need it. Anxiety and panic are hard to deal with daily, but we all get through it. Feeling overwhelmed just compounds the already existing anxiety. I have learned that I had to slow down my life in order to cope. I hope that you start to feel better and are able to slow things down a little in your life. Lots of (hugs)!

04/12/2012 10:19 AM
frog44
Posts: 2370
Senior Member

Kildare...my dr actually told me that mine is partly a chemical imbalance....she's a very smart dr!!!

04/12/2012 11:25 AM
jenny1978
jenny1978  
Posts: 2606
VIP Member

I am also on Klonopin 1mg, 4 times daily. And I also take Xanax 2mg with my evening medication, which is between 6:00-8:00pm generally. That is also when I take my last klonopin for the day. They help so much and I have been on the klonopin for about 7 or 8 years and I don't ever plan on stopping them!

04/12/2012 01:55 PM
Peace4Rach
Peace4Rach  
Posts: 9124
VIP Member

Thank you for the responses. I guess I feel so tired from taken a sleeping pill at night, an antidpressant and then Xanax in the morning. I have no energy at all or motivation to do things other than get my but to work and my kids to school. I'm afraid it's my medication and a couple doctors told me the Trazadone, an antidepressant which I use for insomnia is causing the morning drowsiness and they also thought I felt I was addicted to Xanax even though it's not that much, 1mg in the morning. I'm really trying to with the doctors figure this out. I don't want to live like this anymore. Where I sleep in the morning and half the day, until time for kids to get home and me to go to work. It upsets me and I wish I could get the motivation to do more for me and destress some of the stuff in my life. Anyone feel that way?

04/12/2012 02:02 PM
mem6526

Hi,

I am wondering if maybe you are taking your Meds too late at night?

Maybe try taking them earlier and see if that helps. Just a suggestion. Wink


04/12/2012 02:27 PM
kildare56
kildare56  
Posts: 4380
Group Leader
I'm an Advocate

Trazadone is a very old med. Some will call it an anti-depressant, others a sleep aid. That is because sleepiness is the most frequent side effect, especially in doses over 50mg. How much Trazadone do you take and when?
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved